# SDR HALA2009103000496

- Difficulty date: October 30, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 69,921 hours, 31,425 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS -NR 1 ENG OTBD FAN COWL DAMAGE TOP, CAUGHT ON PYLON PANEL DAMAGE IS 2'' LONG  AND 1/2 SPLIT.  APPLIED SPEED TAPE TO DAMAGED AREA OF NR1 ENG OTBD FAN COWL IAW M105 FILE NR R0032.  OK FOR SERVICE.
